# SDR GTIA2025022738768

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 42,478 hours, 19,407 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG PLASTIC SMELL IN COCKPIT AT 4,000 FT. SHUT PACK 1 OFF AND SMELL WENT AWAY.-PERFORMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00. PERFORMED ENG1 & 2 RUN UP IAW AMM 71-00-00. NO ODOR PRESENT AT THIS TIME. APU STEAM CLEAN C/W PER TI 4900-1906. VERIFIED APU COMPARTMENT FOR NO LEAKS NOTED AT THIS TIME. NO SMELL IN CABIN AT THIS TIME. A/C OK FOR SVC
